# SDR SIMA20130827006

- Difficulty date: August 19, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 8,881 hours, 5,637 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED THAT ON DESCENT DURING SELECTION OF FLAPS 8, RECEIVED A FLAPS & SLATS CAUTION MESSAGE.  DECLARED AN EMERGENCY AND COMPLIED WITH AOM VOL 1 PROCEDURES.  NOTICED THAT FLAP LEVER HAD STOPPED SHORT OF THE FLAPS 8 DETENT.  ONCE FLAP HANDLE WAS REPOSITIONED,  FLAPS OPERATED NORMALLY.  ACFT LANDED WITHOUT INCIDENT AND REMOVED FROM SERVICE.
